# SDR UHLA201507240575

- Difficulty date: July 24, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 29,497 hours, 17,138 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS DIFFICULT TO OPEN AND CLOSE,   INSPECTED L1 DOOR, CLEANED AND LUBRICATED THE DOOR BOX MECHANISM IAW AMM 52-11-22.  DOOR OPS CHECKED GOOD.
